# SDR ASAA0380684

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3914677507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK 15K CHECK, FOUND LONGERON SPLICE CORRODED AT FS 1193-1212.  REPLACED LONGERON SPLICE PER SRM 51-10-4 AND 51-30-5.  (M)
